# SDR F3LA2021070600047

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N701FR
- Make and model: Airbus A321-211
- Aircraft serial: 06793
- Aircraft time: 18,348 hours, 7,696 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M13304
- Condition: No Test
- Location: Pax Door
- Part time: 16,831 hours, 6,862 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP159778 ITEM 3, EPSU SYSTEM TEST WILL NOT PASS, FLAGS EPSU 10WL EXT LIGHTS, INT LIGHTS FAULT. NEED TO CHANGE FWD LEFT DOOR SLIDE.
CORRECTIVE ACTION: REMOVED AND REPLACED FWD LEFT DOOR SLIDE, OPS CHECK GOOD. TORQUE WRENCH F9TAB3947C DUE 12/2021 REFERENCE AMM 25-62-44-400-007-A.
